# SDR USAA2013111900004

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 60,761 hours, 41,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EXIT LIGHT AT SEAT 12A FALLING OFF.  MAINTENANCE SECURED EXIT LIGHT AT SEAT 12A IAW 33-51-11.
